Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Jan, 1973, Volume 41, Issue 1

An Analysis of the Properties of the Exact Finite Sample Distribution of a Nonconsistent GCL Structural Variance Estimator<59:AAOTPO>2.0.CO;2-W
p. 59-65

Donald H. Ebbeler, James B. McDonald

An asymptotic expansion of a confluent hypergeometric series is used to approximate the exact finite sample distribution function of a nonconsistent GCL structural variance estimator. A theoretical result is used to motivate the specification of a simple algorithm under which we may accept or reject the use of the asymptotic distribution function of the GCL estimator to approximate the exact distribution function.

Log In To View Full Content

Journal News